# SDR TSAA9557208

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fss 286-321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, OUTBOARD OF NR 3 ACTUATOR ATTACH POINT HAS SPAR CORROSION NEXT TO RIVET BETWEEN FSS 286.9 AND FSS 321.1.  REPAIRED PER SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  (X)
